# SDR AMTA200300119

- Difficulty date: January 20, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE, CARGO DET AIR.  PERFORMED CARGO FIRE TEST, ALL DET GOOD.  RECYCLED POWER, STATUS MSG CLEARED.  OK FOR FLIGHT.  (M)
